# SDR DALA2015011000235

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON LOWER SKIN XW=42 TO XW=59 AT RT WING INBD FLAP.  ON RT WING INBD FLAP SKIN STA XW=48 TO XW=59 AT WING INBD WAS REPAIRED IAW SRM 57-03 D, FIG 8.  (LP1776313)
